Unfolding of eigenvalue surfaces near a diabolic point due to a complex perturbation

Kirillov, Oleg, Mailybaev, Alexei and Seyranian, Alexander (2005) Unfolding of eigenvalue surfaces near a diabolic point due to a complex perturbation. Journal of Physics A: Mathematical and General, 38 (24). pp. 5531-5546. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1088/0305-4470/38/24/007

Abstract

The paper presents a new theory of unfolding of eigenvalue surfaces of real symmetric and Hermitian matrices due to an arbitrary complex perturbation near a diabolic point. General asymptotic formulae describing deformations of a conical surface for different kinds of perturbing matrices are derived. As a physical application, singularities of the surfaces of refractive indices in crystal optics are studied.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Oleg Kirillov
Date Deposited: 23 Jan 2017 11:32
Last Modified: 23 Jan 2017 11:53
URI: http://nrl.northumbria.ac.uk/id/eprint/29306

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence